# SDR SWIA2020090152100

- Difficulty date: July 25, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Part number: 600103891
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H BATT RIB CAP IS CRACKED AT WS48.30.   (C-CHECK) RO 8/28/2020    REPLACED LH BATT RIB CAP ANGLE AT WS 48.30 WITH NEW PN 600-10389-1 REF CRJ 200 SRM AND BOMBARDIER DWG. COMPLIED WITH SKY CARD.
